Alert archive / Washington / Flash Flood Warnings in 2013

Flash Flood Warning 20, NWS Spokane, WA

September 5, 2013Douglas County, Washington

NWS Spokane, WA issued this flash flood warning at Sep 5, 2013, 9:20 PM PDT for Douglas County, Washington. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2013, 9:20 PM PDT (04:20 UTC)
Expired
Sep 6, 2013, 12:15 AM PDT
In force
3 hr
Issued by
NWS Spokane, WA
Area
Storm-based polygon
Flood severity
None

County Douglas County, WA

The radar

The Spokane radar (KOTX), 164 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 4.3 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2013-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 837 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2013-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
837 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

786 
WGUS56 KOTX 060420
FFWOTX
WAC017-060715-
/O.NEW.KOTX.FF.W.0020.130906T0420Z-130906T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
920 PM PDT THU SEP 5 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON...

* UNTIL 1215 AM PDT

* AT 915 PM PDT...FLASH FLOODING FROM A THUNDERSTORM WAS INDICATED 
BY DOPPLER RADAR OVER THE WARNED AREA. MORE RAIN IS EXPECTED OVER 
THE NEXT TWO HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WITHROW... 
MANSFIELD AND PALISADES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY AND THE CONDITION OF THE ROADWAY BENEATH THE WATER MAY BE 
IMPASSIBLE.

&&

LAT...LON 4781 11998 4788 11991 4790 11992 4795 11986
      4798 11941 4762 11938 4752 11954 4744 11953
      4744 11986 4735 11995 4734 12010 4737 12013

$$

KOCH
1 follow-up statement
940 
WGUS76 KOTX 060701
FFSOTX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1201 AM PDT FRI SEP 6 2013

WAC017-060711-
/O.CAN.KOTX.FF.W.0020.000000T0000Z-130906T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS WA-
1201 AM PDT FRI SEP 6 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL DOUGLAS
COUNTY...

THE STORM WHICH PRODUCED THE FLASH FLOODING HAS MOVED OUT OF THE
AREA. THUS FLOODING IS NO LONGER EXPECTED.

INTERMITTENT SHOWERS AND THUNDERSTORSM WILL CONTINUE THROUGH 
TONIGHT. AN URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM PDT FRIDAY
MORNING FOR CENTRAL IDAHO AND NORTHEASTERN WASHINGTON.

LAT...LON 4781 11998 4788 11991 4790 11992 4795 11986
      4798 11941 4762 11938 4752 11954 4744 11953
      4744 11986 4735 11995 4734 12010 4737 12013

$$

FUGAZZI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 8:30 PM PDT, 50 minutes earlier.

Area forecast discussion, Sep 5, 8:30 PM PDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
830 PM PDT Thu Sep 5 2013

.SYNOPSIS...
The next few days will be stormy with the potential for heavy
rain and thunderstorms. This evening and overnight, there will be
the threat for damaging thunderstorm winds and hail. Flash
flooding will be a concern tonight, and Friday. The slow moving
low pressure system responsible for the stormy weather will begin
to move out of the region on Sunday. Monday through Thursday
should be warm and will allow the Inland Northwest to dry out.

&&

.DISCUSSION...

...STRONG THUNDERSTORMS WILL CONTINUE TONIGHT...

Evening update to remove our southeast counties from Severe
Thunderstorm Watch 511, which expired at 8 pm. Garfield and Asotin
Counties in WA as well as Lewis and Nez Perce Counties in ID are
no longer under the threat of damaging thunderstorms. Showers and
weaker thunderstorms will continue during the evening and into the
overnight hours across the southeast zones, but damaging winds are
no longer expected. Severe Thunderstorm Watch 513 remains in
effect tonight for the remainder of eastern WA and north ID. A
strong gust front will move north across eastern WA this evening
with damaging winds possible. The main threat now appears to be
flash flooding from extremely heavy rain. Strong thunderstorm
cells will continue to affect some of the recent burn scars that
are vulnerable to flash flooding and debris flows. /Kelch

&&

.AVIATION...
00Z TAFS: Very moist and unstable airmass and disturbances rotating
through it have brought significant thunderstorm activity to Eastern
Oregon this afternoon and this will all track to the north and into
Eastern Washington and Northern Idaho this evening and through the
night. In addition to a significant amount of lightning from
thunderstorms they will also bring the potential for very strong and
damaging wind and large hail. The majority if not all of the severe
storm activity should decrease after 8Z Friday. Otherwise VFR
conditions should prevail with exception of localized MVFR ceilings
and visibilities near thunderstorms any any morning stratus/fog that
may form due to the leftover rainfall keeping an abundant source of
moisture at low levels. /Pelatti

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        60  68  55  70  54  74 / 100  90  50  40  30  10
Coeur d'Alene  59  68  54  70  54  74 /  90  90  50  50  30  20
Pullman        58  70  50  71  48  75 /  60  70  30  20  20  10
Lewiston       65  78  58  78  59  80 /  60  60  20  10  20  10
Colville       60  72  53  72  50  78 /  90 100  60  70  30  20
Sandpoint      59  66  52  70  50  72 /  90  90  70  70  50  30
Kellogg        56  67  52  70  53  72 /  90  80  60  50  40  30
Moses Lake     62  74  55  74  54  81 /  90  70  30  30  10  10
Wenatchee      62  72  57  73  57  80 / 100  80  50  30  10  10
Omak           63  72  56  73  56  82 /  90 100  70  50  20  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flash Flood Watch through Friday afternoon for Northern
     Panhandle.

WA...Flash Flood Watch through Friday afternoon for East Slopes
     Northern Cascades-Northeast Mountains-Okanogan Highlands-
     Okanogan Valley-Waterville Plateau-Wenatchee Area.

&&
Hazardous weather outlook, Sep 5, 8:46 PM PDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
846 PM PDT THU SEP 5 2013

IDZ001-WAZ037-038-041>044-070400-
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
WATERVILLE PLATEAU-
846 PM PDT THU SEP 5 2013

...SEVERE THUNDERSTORM WATCH 513 IN EFFECT UNTIL 1 AM PDT FOR
MUCH OF EASTERN WASHINGTON AND NORTH IDAHO...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND NORTHEAST
WASHINGTON.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT. SOME STORMS MAY BE STRONG OR
SEVERE PRODUCING LARGE HAIL OR DAMAGING WIND GUSTS. HEAVY RAIN
COULD RESULT IN URBAN FLOODING WHERE THUNDERSTORMS MOVE OVER
CITIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AREAS OF HEAVY RAINFALL WILL CONTINUE INTO FRIDAY RESULTING IN A
CONTINUED POTENTIAL FOR FLASH FLOODING.

IDZ002>004-WAZ033>036-070400-
COEUR D'ALENE AREA-IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
SPOKANE AREA-
846 PM PDT THU SEP 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
EAST CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST
WASHINGTON.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT. SOME STORMS MAY BE STRONG OR
SEVERE PRODUCING LARGE HAIL OR DAMAGING WIND GUSTS. HEAVY RAIN
COULD RESULT IN URBAN FLOODING WHERE THUNDERSTORMS MOVE OVER
CITIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

IDZ026-027-WAZ031-032-070400-
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
846 PM PDT THU SEP 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO AND SOUTHEAST WASHINGTON.

.DAY ONE...TONIGHT

STRONG THUNDERSTORMS ARE EXPECTED FOR TONIGHT. SOME STORMS MAY
PRODUCE SMALL HAIL OR STRONG WIND GUSTS. HEAVY RAIN COULD RESULT
IN URBAN FLOODING WHERE THUNDERSTORMS MOVE OVER CITIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 5, 6:29 PM PDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
629 PM PDT THU SEP 5 2013

WAZ044-060215-
DOUGLAS WA-GRANT WA-
629 PM PDT THU SEP 5 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL GRANT COUNTY IN CENTRAL WASHINGTON
  SOUTH CENTRAL DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON

UNTIL 715 PM PDT

AT 627 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF EPHRATA..MOVING WEST AT 10
MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   PALISADES...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4756 12000 4754 11953 4737 11953 4736 11955
      4731 11997
TIME...MOT...LOC 0129Z 087DEG 8KT 4745 11966

TY
Special weather statement, Sep 5, 6:46 PM PDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
646 PM PDT THU SEP 5 2013

WAZ044-060230-
DOUGLAS WA-
646 PM PDT THU SEP 5 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON

UNTIL 730 PM PDT

AT 645 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTH OF EPHRATA..MOVING WEST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL DOUGLAS COUNTY...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4766 11990 4761 11949 4756 11948 4754 11950
      4752 11986
TIME...MOT...LOC 0147Z 085DEG 10KT 4756 11952
Special weather statement, Sep 5, 7:19 PM PDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
719 PM PDT THU SEP 5 2013

WAZ044-060300-
DOUGLAS WA-GRANT WA-
719 PM PDT THU SEP 5 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL GRANT COUNTY IN CENTRAL WASHINGTON
  SOUTH CENTRAL DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON

UNTIL 800 PM PDT

AT 713 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTH OF EPHRATA..MOVING WEST AT 10
MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR PALISADES...ALSO
MOVING WEST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES...PERHAPS EVEN AS LARGE AS
NICKELS...IS EXPECTED WITH EACH STORM...ALONG WITH HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING. THE HEAVY RAINFALL MAY CAUSE SOME
PONDING ON AREA ROADWAYS...WHICH MAY MAKE DRIVING DIFFICULT.
MOTORISTS SHOULD STAY ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS.

LOCATIONS IMPACTED INCLUDE...
   FARMER...
   PALISADES...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4764 11953 4755 11950 4753 11954 4744 11953
      4728 11983 4729 11992 4760 12005
TIME...MOT...LOC 0216Z 077DEG 11KT 4753 11964

TY
Special weather statement, Sep 5, 7:36 PM PDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
736 PM PDT THU SEP 5 2013

WAZ034-035-060330-
GRANT WA-ADAMS WA-
736 PM PDT THU SEP 5 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN GRANT COUNTY IN CENTRAL WASHINGTON
  WESTERN ADAMS COUNTY IN EAST CENTRAL WASHINGTON

UNTIL 830 PM PDT

AT 727 PM PDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 21 MILES SOUTHWEST OF OTHELLO TO 14 MILES EAST OF
WARDEN..AND MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

BLOWING DUST REDUCING VISIBILITY ALONG THE I-90 CORRIDOR IS ALSO
POSSIBLE AHEAD OF THE RAIN BAND.

LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHERN ADAMS COUNTY...

LAT...LON 4725 11873 4673 11870 4673 11935 4667 11938
      4667 11944 4672 11951 4666 11958 4662 11979
      4662 11989 4667 11996 4673 11999 4681 11993
      4686 11998 4700 12000
TIME...MOT...LOC 0234Z 329DEG 18KT 4663 11952 4688 11874

FUGAZZI
Special weather statement, Sep 5, 8:12 PM PDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
812 PM PDT THU SEP 5 2013

WAZ041-042-044-060400-
DOUGLAS WA-GRANT WA-CHELAN WA-
812 PM PDT THU SEP 5 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME WEST CENTRAL GRANT COUNTY IN CENTRAL WASHINGTON
  SOUTHEASTERN CHELAN COUNTY IN NORTH CENTRAL WASHINGTON
  SOUTHWESTERN DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON

UNTIL 900 PM PDT

AT 805 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROCK ISLAND. THIS STORM WAS MOVING
NORTHWEST AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HAIL UP TO ONE-HALF INCH IN DIAMETER...HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
  WENATCHEE...

LAT...LON 4756 12051 4738 11998 4724 12002 4732 12053
TIME...MOT...LOC 0309Z 180DEG 0KT 4740 12007
Special weather statement, Sep 5, 8:36 PM PDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
836 PM PDT THU SEP 5 2013

WAZ035-036-038-060430-
FERRY WA-SPOKANE WA-LINCOLN WA-
836 PM PDT THU SEP 5 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN LINCOLN COUNTY IN EAST CENTRAL WASHINGTON
  CENTRAL SPOKANE COUNTY IN EASTERN WASHINGTON
  EXTREME SOUTH CENTRAL FERRY COUNTY IN NORTHEAST WASHINGTON

UNTIL 930 PM PDT

AT 833 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 30 MILES WEST OF
DAVENPORT TO 15 MILES EAST OF CHENEY..AND MOVING NORTH AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   MEDICAL LAKE...
   FAIRCHILD AFB...
   AIRWAY HEIGHTS...
   SPOKANE...

LAT...LON 4787 11813 4779 11805 4784 11799 4782 11794
      4784 11788 4781 11781 4784 11766 4779 11758
      4783 11753 4782 11725 4775 11717 4773 11704
      4737 11704 4755 11800 4754 11862 4791 11884
TIME...MOT...LOC 0334Z 271DEG 16KT 4761 11795 4742 11727

FUGAZZI

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 6:06 PM PDTSevere Thunderstorm WarningOTXAdams, Whitman39 min
Sep 5, 6:29 PM PDTSpecial Weather StatementOTXGrant46 min
Sep 5, 6:30 PM PDTSevere Thunderstorm WarningOTXAdams, Grant60 min
Sep 5, 6:45 PM PDTSevere Thunderstorm WarningOTXAdams, Whitman60 min
Sep 5, 6:46 PM PDTSpecial Weather StatementOTXDouglas44 min
Sep 5, 6:49 PM PDTSevere Thunderstorm WarningOTXAdams, Whitman56 min
Sep 5, 7:19 PM PDTSpecial Weather StatementOTXDouglas41 min
Sep 5, 7:36 PM PDTFlash Flood WarningOTXChelan4 hr
Sep 5, 7:36 PM PDTSpecial Weather StatementOTXGrant54 min
Sep 5, 7:51 PM PDTSevere Thunderstorm WarningOTXAdams, Lincoln, Spokane, Whitman54 min
Sep 5, 8:12 PM PDTSpecial Weather StatementOTXKittitas48 min
Sep 5, 8:24 PM PDTFlash Flood WarningOTXDouglas111 min
Sep 5, 8:36 PM PDTSpecial Weather StatementOTXLincoln, Spokane54 min
Sep 5, 8:42 PM PDTFlash Flood WarningOTXChelan, Douglas3 hr
Sep 5, 9:58 PM PDTAreal Flood AdvisoryOTXChelan, Douglas, Okanogan24 hr
Sep 6, 12:34 AM PDTSpecial Weather StatementOTXFerry26 min
Sep 6, 12:58 AM PDTSpecial Weather StatementOTXFerry32 min
Sep 6, 1:05 AM PDTSpecial Weather StatementOTXFerry25 min
Sep 6, 12:49 PM PDTFlash Flood WarningOTXChelan86 min
Sep 6, 1:06 PM PDTFlash Flood WarningOTXChelan84 min
Sep 6, 1:30 PM PDTFlash Flood WarningOTXChelan90 min
Sep 6, 3:07 PM PDTSpecial Weather StatementOTXOkanogan23 min

Nearby

Flash Flood Warnings in Washington, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.